# SDR CALA2025092909391

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,962 hours, 35,255 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1752
- Condition: Faulty
- Location: Nr 1 Gen
- Part time: 9,977 hours, 5,114 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELEC IDG 1 LO OIL PR AT50 KNOTS.   COMPLIED WITH MEL 2420E, PRIOR TO CLEARING THIS MEL AND RESTORING THE INOP IDG TO SERVICE PYLON MOUNTED IDG CONNECTORS MUST BE VISUALL INSPECTED FOR ARCING CONDITIONS REF AMM 24-21-43-210-048C1 AND AD 2011-19-01-R1.  NO HISTORY OF THE FAULTELECTRICAL LOAD TEST. NO LEAKS NOTED AND ELECTRICAL PROPERTIES ARE GOOD IDG OPERATES CORRECTLY WITH 115VAC AND 400HZ.
